MAUDE Adverse Event Report: ORTHALIGN, INC. ORTHALIGN PLUS SYSTEM; SURGICAL NAVIGATION SYSTEM

ORTHALIGN, INC. ORTHALIGN PLUS SYSTEM; SURGICAL NAVIGATION SYSTEM
Model Number 403001-08
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during total knee arthroplasty the user put the orthalign plus unit and reference sensor on the femoral microblock.Did the femoral move to locate hip center.A "normal" looking cut read 20 degrees of f/e.When they adjusted the cutting block so the screen read 0 degrees the cut looked to be about -20 degrees in f/e.They took the unit/sensor off and powered down to re-pair.After that the move registration would not work.
 
Additional Manufacturer Narrative
At this time the product has not been returned for investigation.Once the product is returned an investigation into the alleged accuracy issue will be performed.With an abundance of caution this report is being filed with the understanding of the potential patient harm that could be caused to the patient by an inaccurate device measurement.

Brand Name
ORTHALIGN PLUS SYSTEM
Common Device Name
SURGICAL NAVIGATION SYSTEM
Manufacturer (Section D)
ORTHALIGN, INC.
120 columbia
suite 500
aliso viejo CA 92656
Manufacturer (Section G)
ORTHALIGN, INC.
120 columbia
suite 500
aliso viejo CA 92656
Manufacturer Contact
karyl haskell
120 columbia
suite 500
aliso viejo, CA 92656
MDR Report Key16392070
Report Number3007521480-2023-00001
Device Sequence Number5592819
Product Code OLO
UDI-Device Identifier00810832031369
UDI-Public00810832031369
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K172462
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number403001-08
Device Catalogue Number403001-08
Device Lot Number221116057LS
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2023
Initial Report FDA Received Date02/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown